# SDR AWXA9700029

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensors
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEAVING ABQ, LANDING GEAR HANDLE HAD TO BE OVERRIDDEN TO GET GEAR UP.  ADJUSTED AIR AND GROUND SAFETY SENSORS PER MM 32-09-01 PG 503, FUNCTION CHECK OK.
